We develop a factorization method for q-Racah polynomials. It is inspired by the approach to q-Hahn polynomials based on the q-Johnson scheme, but we do not use association scheme theory nor Gel'fand pairs but only manipulation of q-difference operators.

A factorization method for q-Racah polynomials / Scarabotti, Fabio. - In: JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS. - ISSN 1023-6198. - STAMPA. - 18:12(2012), pp. 2019-2038. [10.1080/10236198.2011.609170]

A factorization method for q-Racah polynomials

SCARABOTTI, Fabio
2012

Abstract

We develop a factorization method for q-Racah polynomials. It is inspired by the approach to q-Hahn polynomials based on the q-Johnson scheme, but we do not use association scheme theory nor Gel'fand pairs but only manipulation of q-difference operators.
difference equation; q-racah polynomial; difference operators; basic hypergeometric functions; factorization method; racah polynomials
01 Pubblicazione su rivista::01a Articolo in rivista
A factorization method for q-Racah polynomials / Scarabotti, Fabio. - In: JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS. - ISSN 1023-6198. - STAMPA. - 18:12(2012), pp. 2019-2038. [10.1080/10236198.2011.609170]
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/458982
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact